Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 512, NWS Tulsa, OK

September 23, 2006Mayes County, Rogers County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Sep 23, 2006, 3:21 AM CDT for Mayes County, Rogers County, Oklahoma. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 23, 2006, 3:21 AM CDT (08:21 UTC)
Expired
Sep 23, 2006, 4:00 AM CDT
In force
39 min
Issued by
NWS Tulsa, OK
Area
Counties, with a storm outline in the text

Counties Mayes County, OK, Rogers County, OK

The radar

The Tulsa radar (KINX), 21 km from the middle of the area, began a volume at 08:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 8.4 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2006-09-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 287 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2006-09-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 112 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
287 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
1903 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
112 m²/s²
0-3 km storm-relative helicity
212 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 230821
SVRTSA
OKC097-131-230900-
/O.NEW.KTSA.SV.W.0512.060923T0821Z-060923T0900Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
321 AM CDT SAT SEP 23 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN MAYES COUNTY IN NORTHEAST OKLAHOMA
  SOUTHERN ROGERS COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 400 AM CDT

* AT 316 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL
  AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED ALONG A
  LINE EXTENDING FROM INOLA TO 7 MILES SOUTH OF INOLA TO 17 MILES
  SOUTHWEST OF INOLA...MOVING EAST AT 45 MPH.

* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...CHOUTEAU...
  LOCUST GROVE...SALINA AND ROSE.

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

LAT...LON 3621 9563 3609 9556 3608 9553 3609 9513
      3617 9511 3617 9502 3634 9501

$$
2 follow-up statements
000 
WWUS54 KTSA 230838
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
338 AM CDT SAT SEP 23 2006

OKC097-131-230900-
/O.CON.KTSA.SV.W.0512.000000T0000Z-060923T0900Z/
ROGERS OK-MAYES OK-
338 AM CDT SAT SEP 23 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM CDT 
FOR SOUTHERN MAYES AND SOUTHERN ROGERS COUNTIES...

AT 333 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WINDS TO
60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES
NORTHEAST OF CHOUTEAU TO MURPHY TO MAZIE...MOVING EAST AT 45 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...SALINA...LOCUST
GROVE...MURPHY AND ROSE.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

LAT...LON 3622 9553 3609 9556 3608 9553 3609 9513
      3617 9511 3617 9502 3634 9501

$$
000 
WWUS54 KTSA 230857
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
357 AM CDT SAT SEP 23 2006

OKC097-131-230907-
/O.EXP.KTSA.SV.W.0512.000000T0000Z-060923T0900Z/
ROGERS OK-MAYES OK-
357 AM CDT SAT SEP 23 2006

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MAYES AND SOUTHERN 
ROGERS COUNTIES EXPIRES AT 400 AM CDT...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

GUSTY WINDS AND HEAVY RAIN WILL STILL BE POSSIBLE WITH THIS STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 11 AM.

LAT...LON 3622 9553 3609 9556 3608 9553 3609 9513
      3617 9511 3617 9502 3634 9501

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 23, 3:15 AM CDT, 6 minutes earlier.

Area forecast discussion, Sep 23, 3:15 AM CDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
315 AM CDT SAT SEP 23 2006

.DISCUSSION...
SURFACE COLD FRONT HAS ESSENTIALLY CAUGHT UP WITH THE DRYLINE...AND
CURRENTLY EXTENDS FROM SW MO TO TULSA AND SW INTO SCNTRL OK.
STRONG/SEVERE STORMS CONTINUE IN THE HIGHER CAPE AIR ACROSS FAR ERN
OK AND NW AR...WITH ADDITIONAL CONVECTIVE DEVELOPMENT NOW OCCURRING
ALONG THE FRONTAL BOUNDARY FROM CNTRL INTO NE OK. STRONG FORCING AND
MOISTURE CONVERGENCE WILL ALLOW FOR CONTINUED DEVELOPMENT ALONG THE
COLD FRONT OVER THE NEXT SEVERAL HOURS. GIVEN THE VERY STRONG SHEAR
(0-6KM BULK SHEAR OVER 60 KTS) AND IMPRESSIVE MUCAPES (2000 J/KG)
SEVERE WEATHER WILL BE POSSIBLE INTO THE EARLY MORNING HOURS. WILL
ALSO NEED TO KEEP A CLOSE EYE ON SE OK...WHERE SURFACE WINDS ARE
LOCALLY BACKED IN THE VICINITY OF AN OUTFLOW BOUNDARY.

WILL FOLLOW THE SLIGHTLY FASTER RUC/GFS IN THE NEAR TERM CONCERNING
THE COLD FRONT TIMING. EXPECT SURFACE FRONT TO BE PUSHING INTO FAR
NW AR AROUND 14-15Z...AND SHOULD BE CLOSE TO EXITING THE FORECAST
AREA BY 18Z. HIGHEST POPS OBVIOUSLY NEEDED IN THE FIRST HALF OF THE
PERIOD...BUT WILL TAKE A LAST LOOK AT RADAR BEFORE DECIDING ON FINAL
NUMBERS.

POSITIVE TILT UPPER TROF WILL BE SLOW TO MOVE THROUGH THE REGION.
DEVELOPING LOW-LEVEL CAA AND DEEP CYCLONIC FLOW SHOULD ALLOW FOR LOW
CLOUDS TO PUSH S INTO NE OK/NW AR LATE SATURDAY NIGHT OR EARLY
SUNDAY MORNING. SHORT RANGE MODELS HAVE A DECENT HANDLE ON THIS
SCENARIO...BUT GENERALLY FAVORED THE SLIGHTLY COOLER MET FOR HIGHS.

COOL NIGHT FOR SUNDAY NIGHT...WITH GRADUALLY CLEARING SKIES AND DRY
LOW-LEVEL AIR IN PLACE.

GRADUAL WARMUP TO ENSUE EARLY NEXT WEEK IN THE DRIER NWLY FLOW
ALOFT. 00Z GFS CONTINUES SLOWER TREND WITH NEXT FRONT...WHICH IS
POISED TO MOVE THROUGH THE AREA WEDNESDAY NIGHT INTO THURSDAY.
TWEAKED TEMPERATURES A BIT IN THE EXTENDED...OTHERWISE NO CHANGES
WHERE MADE.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   78  52  73  49 /  40  10  10  10
FSM   81  55  72  50 /  70  30  10  10
MLC   81  52  74  48 /  60  20  10  10
BVO   77  49  72  43 /  30  10  10  10
FYV   76  50  67  42 /  80  20  10  10
BYV   75  48  66  46 /  80  20  10  10
MKO   78  50  71  48 /  60  10  10  10
MIO   75  52  71  46 /  50  10  10  10
F10   77  50  72  48 /  50  10  10  10
HHW   85  59  76  53 /  60  30  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM FORECASTER ID= 17
LONG TERM FORECASTER ID= 18
Hazardous weather outlook, Sep 22, 12:54 PM CDT, 14 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1254 PM CDT FRI SEP 22 2006

ARZ001-002-010-011-019-020-029-OKZ049-053>076-231000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1254 PM CDT FRI SEP 22 2006

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
TORNADO.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...MID AFTERNOON.

	AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FIRE WEATHER DANGER.
	RISK...ELEVATED...SPREADINDEX=51.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTHEAST OKLAHOMA.

DISCUSSION...
EARLY THIS AFTERNOON A DRYLINE WAS LOCATED FROM NOWATA TO OKEMAH
TO ARDMORE. THE DRYLINE WILL MOVE EAST THIS AFTERNOON TO NEAR A
MIAMI TO MCALESTER LINE BEFORE STALLING AND THEN RETREATING BACK
TO THE WEST THIS EVENING.

DEW POINTS WILL REMAIN BETWEEN 65 AND 70 DEGREES AHEAD OF THE DRY
LINE THIS AFTERNOON. STRONG INSTABILITY COMBINED WITH STRONG
SHEAR WILL SET THE STAGE FOR A SEVERE WEATHER EVENT TO THE EAST OF
THE DRY LINE. LARGE HAIL...DAMAGING WINDS AND TORNADOES WILL BE
LIKELY WITH THE POTENTIAL FOR STRONG LONG LIVED TORNADOES FROM
MID AFTERNOON INTO THE EVENING...ESPECIALLY IN FAR EASTERN OKLAHOMA
AND NORTHWEST ARKANSAS.

AS THE DRYLINE RETREATS WEST THIS EVENING AND A COLD FRONT MOVES
INTO THE AREA FROM THE NORTHWEST OVERNIGHT...THE SEVERE WEATHER
THREAT WILL EXPAND BACK TO THE NORTHWEST. LARGE HAIL AND DAMAGING
WINDS WILL BE POSSIBLE WITH THE STORMS ALONG THE COLD FRONT ALONG
WITH A SMALL TORNADO THREAT.

IN ADDITION TO THE STORM RISK...FIRE WEATHER WILL AGAIN BE A
CONCERN TODAY. LOW RELATIVE HUMIDITIES BEHIND THE DRY LINE AND
BREEZY SOUTH TO SOUTHWEST WINDS COMBINED WITH DRY VEGETATION WILL
INCREASE THE RISK OF FIRES.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL.
SUNDAY...NO HAZARDS.
MONDAY...NO HAZARDS.
TUESDAY...NO HAZARDS.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THE COLD FRONT WILL MOVE ACROSS THE REST OF THE AREA SATURDAY
MORNING WITH THUNDERSTORMS ENDING FROM NORTH TO SOUTH. A FEW
STORMS MAY STILL BE SEVERE AHEAD OF THE FRONT SATURDAY MORNING.
BREEZY NORTHWEST WINDS AND LOWER RELATIVE HUMIDITES BEHIND THE
FRONT WILL INCREASE THE FIRE DANGER AGAIN SATURDAY AFTERNOON IN
AREAS WHERE RAINFALL REMAINS LIMITED THIS AFTERNOON AND TONIGHT.

HIGH PRESSURE WILL BUILD INTO THE AREA SATURDAY NIGHT AND SUNDAY
BRINGING DRY AND MILD WEATHER TO THE AREA INTO THE MIDDLE OF NEXT
WEEK. A SMALL CHANCE OF THUNDERSTORMS WILL EXIST WEDNESDAY AND
THURSDAY AS ANOTHER COLD FRONT MOVES ACROSS THE AREA.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
SPOTTER ACTIVATION WILL REMAIN POSSIBLE INTO SATURDAY MORNING.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Local storm report, Sep 23, 1:55 AM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
155 AM CDT SAT SEP 23 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 AM     HAIL             NATURAL DAM             35.65N 94.39W
09/23/2006  E1.50 INCH       CRAWFORD           AR   LAW ENFORCEMENT

&&

NMK
Special weather statement, Sep 23, 2:04 AM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
204 AM CDT SAT SEP 23 2006

OKZ062-063-230745-
DELAWARE OK-MAYES OK-
204 AM CDT SAT SEP 23 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 245 AM CDT
FOR THE FOLLOWING COUNTIES:

IN NORTHEAST OKLAHOMA
     DELAWARE AND MAYES

AT 204 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES
NORTH OF LOCUST GROVE...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...JAY...CHLOETA...ZENA...
LOCUST GROVE...ROSE...SALINA...SPAVINAW AND DISNEY.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
Special weather statement, Sep 23, 2:20 AM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
220 AM CDT SAT SEP 23 2006

OKZ061-230745-
ROGERS OK-
220 AM CDT SAT SEP 23 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 245 AM CDT
FOR THE FOLLOWING COUNTY:

IN NORTHEAST OKLAHOMA
     ROGERS

AT 220 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES
WEST OF CLAREMORE...MOVING EAST AT 50 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...CLAREMORE...FOYIL AND BUSHYHEAD.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
Special weather statement, Sep 23, 2:50 AM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
250 AM CDT SAT SEP 23 2006

OKZ057-060>062-067-230830-
CRAIG OK-MAYES OK-ROGERS OK-TULSA OK-WAGONER OK-
250 AM CDT SAT SEP 23 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 330 AM CDT
FOR THE FOLLOWING COUNTIES:

IN NORTHEAST OKLAHOMA
     CRAIG...ROGERS...MAYES...TULSA AND WAGONER

AT 250 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 5 MILES SOUTH OF VINITA TO 30 MILES SOUTHWEST OF
GLENPOOL...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...CLAREMORE...INOLA...CATOOSA...
VERDIGRIS...TIAWAH...LEONARD...BIXBY...JENKS...GLENPOOL...BROKEN
ARROW...ONETA...VINITA...KETCHUM...BIG CABIN...PRYOR...STRANG...ADAIR
AND PENSACOLA.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
Local storm report, Sep 23, 3:16 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
316 AM CDT SAT SEP 23 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0302 AM     TSTM WND DMG     2 E BROKEN ARROW        36.05N 95.75W
09/23/2006                   WAGONER            OK   LAW ENFORCEMENT

            LARGE TREE REPORTED DOWN JUST SOUTH OF 81ST ST SOUTH AND
            ABOUT A HALF MILE EAST OF THE TULSA/WAGONER COUNTY LINE.

&&

NMK
Special weather statement, Sep 23, 3:17 AM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
317 AM CDT SAT SEP 23 2006

OKZ063-230845-
DELAWARE OK-
317 AM CDT SAT SEP 23 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 345 AM CDT
FOR THE FOLLOWING COUNTY:

IN NORTHEAST OKLAHOMA
     DELAWARE

AT 317 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
BERNICE...MOVING EAST AT 40 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...ZENA...CLEORA...GROVE AND BERNICE.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 22, 7:19 PM CDTSevere Thunderstorm WarningTSAPittsburg, Pushmataha56 min
Sep 22, 7:25 PM CDTSevere Thunderstorm WarningTSALatimer65 min
Sep 22, 7:42 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee63 min
Sep 22, 7:50 PM CDTSevere Thunderstorm WarningTSAHaskell55 min
Sep 22, 8:11 PM CDTSevere Thunderstorm WarningTSAChoctaw2 hr
Sep 22, 8:16 PM CDTSevere Thunderstorm WarningTSAPushmataha59 min
Sep 22, 8:38 PM CDTSevere Thunderstorm WarningTSALeFlore82 min
Sep 22, 8:41 PM CDTSevere Thunderstorm WarningTSAAdair34 min
Sep 22, 8:47 PM CDTTornado WarningTSAChoctaw58 min
Sep 22, 8:52 PM CDTSevere Thunderstorm WarningTSACherokee, Muskogee53 min
Sep 22, 9:15 PM CDTSevere Thunderstorm WarningTSAPushmataha90 min
Sep 22, 9:20 PM CDTSevere Thunderstorm WarningTSAMcIntosh55 min
Sep 22, 9:22 PM CDTSevere Thunderstorm WarningTSAAdair53 min
Sep 22, 9:41 PM CDTSevere Thunderstorm WarningTSAMuskogee64 min
Sep 22, 9:48 PM CDTSevere Thunderstorm WarningTSALeFlore38 min
Sep 22, 9:48 PM CDTSevere Thunderstorm WarningTSACherokee27 min
Sep 22, 10:18 PM CDTSevere Thunderstorm WarningTSAPittsburg57 min
Sep 22, 11:10 PM CDTSevere Thunderstorm WarningTSAMcIntosh65 min
Sep 22, 11:42 PM CDTTornado WarningTSAMcIntosh48 min
Sep 22, 11:45 PM CDTSevere Thunderstorm WarningTSAOkmulgee45 min
Sep 22, 11:50 PM CDTSevere Thunderstorm WarningTSASequoyah40 min
Sep 22, 11:53 PM CDTSevere Thunderstorm WarningTSAMuskogee52 min
Sep 23, 12:25 AM CDTSevere Thunderstorm WarningTSAAdair, Sequoyah50 min
Sep 23, 12:30 AM CDTSevere Thunderstorm WarningTSAMcIntosh30 min
Sep 23, 12:45 AM CDTSevere Thunderstorm WarningTSAMuskogee, Wagoner60 min
Sep 23, 1:22 AM CDTSevere Thunderstorm WarningTSACherokee, Sequoyah23 min
Sep 23, 2:55 AM CDTSevere Thunderstorm WarningTSATulsa, Wagoner50 min
Sep 23, 5:18 AM CDTSevere Thunderstorm WarningTSAAdair42 min
Sep 23, 6:32 AM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg47 min
Sep 23, 7:01 AM CDTSevere Thunderstorm WarningTSALeFlore30 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.